?

Log in

No account? Create an account

Previous Entry | Next Entry

So ... my health was good the last week. I had some spots last night - I think the stress of the return flight was difficult (I was very worried about a member of our party and it spilled over to my skin). So the urticaria continues on - not dead yet - and I still need to really keep an eye on keeping my stress levels under control.

Tomorrow I've got surgery scheduled on my foot for a dark spot the doc wants to have out and biopsied. She estimated a two week recovery time. I figure no running (obviously - so I went today) and limited mobility for a certain period of time (as it is on the sole of my foot), though I'm hoping I can move around by the weekend. J is staying home tomorrow to look after me (and to get me home from the hospital) but I could use help/company Wednesday and Thursday day if anyone wants to come by. I'm fantasizing about getting lots of writing done but I don't know how much it will hurt and what kind of drugs I'll be on (i.e. the kind that make me stupid).

So I'll have gone two weeks without any theater, which makes me kind of sad, but I'm going to take the opportunity of being forcibly laid up to do something I've been thinking about for a month. I want to stop taking the sertraline. I didn't have anxiety issues before I was taking it (well, not random ones, just huge responses to any real thing that made me anxious), and I'm hating the way it makes me feel so consistently stressy and fearful. So I'm going to stop taking it (reducing over two to three weeks, starting tomorrow, half as much for 10 days and then down to a third as much for another ten days or so) in the hopes it will make my head feel better. I want to get the urticaria under control, not my head, and the sertraline is definitely messing with my head and making me not feel right (and really not feel employable). My skin reactions have seriously gone down since I left my job, and have nearly entirely gone away since I started the sertraline, but I'm willing to be a little itchier if it means I feel a little bit more like myself - preferably a whole lot more. I hate to think I've been experiencing an additional three months of mental hoo hah just because of the sertraline. Here's hoping that getting rid of it helps my head feel better.

And, oh yeah, here's hoping that the biopsy comes back negative. I really don't want to be treated for cancer on my foot - or anywhere else.

Comments

( 7 comments — Leave a comment )
darkmane
Sep. 30th, 2013 07:46 pm (UTC)
I'm very glad to hear that you haven't been getting worse but sorry that transient stress is still causing flare ups.

I'm sorry I can't keep you company while J. is at work.
webcowgirl
Oct. 3rd, 2013 10:32 am (UTC)
Thank you - I'm doing everything I can think of. I could use a run of good luck. And good friends. :-)
varina8
Sep. 30th, 2013 08:53 pm (UTC)
Sorry to hear about the stress on return. Did you talk to your doctor about your plan to taper off the sertraline and how that might react with the drugs for your surgery? It can be a tricky drug, as you know.
webcowgirl
Oct. 1st, 2013 06:59 am (UTC)
I unfortunately have no idea what drugs they're going to give me for the surgery, but I went in to the doctor today to get a plan for getting off of the sertraline. It's making me feel so uncomfortable on a daily basis that I really want to stop taking it.
varina8
Oct. 1st, 2013 09:57 pm (UTC)
I get that. I'm glad you're working the plan out with your doc and hope you feel more like yourself soon.
webcowgirl
Oct. 3rd, 2013 10:33 am (UTC)
Thank you. Have been missing you a lot lately.
varina8
Oct. 6th, 2013 05:59 pm (UTC)
We should try to set a Skype date and catch up.
( 7 comments — Leave a comment )

Profile

Sea dragon
webcowgirl
Web Cowgirl 衛 思 維

Latest Month

March 2017
S M T W T F S
   1234
567891011
12131415161718
19202122232425
262728293031 

Tags

Powered by LiveJournal.com
Designed by Tiffany Chow